Sur un problème de probabilités

G. Halphen

Bulletin de la Société Mathématique de France (1872-1873)

  • Volume: 1, page 221-224
  • ISSN: 0037-9484

How to cite

top

Halphen, G.. "Sur un problème de probabilités." Bulletin de la Société Mathématique de France 1 (1872-1873): 221-224. <http://eudml.org/doc/85255>.

@article{Halphen1872-1873,
author = {Halphen, G.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {221-224},
publisher = {Société mathématique de France},
title = {Sur un problème de probabilités},
url = {http://eudml.org/doc/85255},
volume = {1},
year = {1872-1873},
}

TY - JOUR
AU - Halphen, G.
TI - Sur un problème de probabilités
JO - Bulletin de la Société Mathématique de France
PY - 1872-1873
PB - Société mathématique de France
VL - 1
SP - 221
EP - 224
LA - fre
UR - http://eudml.org/doc/85255
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.